Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/52568
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Déniz, Emilio Gómez | en_US |
dc.contributor.author | Sarabia, José María | en_US |
dc.date.accessioned | 2018-11-30T14:14:48Z | - |
dc.date.available | 2018-11-30T14:14:48Z | - |
dc.date.issued | 2016 | en_US |
dc.identifier.issn | 0361-0926 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/52568 | - |
dc.description.abstract | This article presents a new generalization of the Poisson distribution, with the parameters α > 0 and θ > 0, using the Marshall and Olkin (1997) scheme and adding a parameter to the classical Poisson distribution. The particular case of α = 1 gives the Poisson distribution. The new distribution is unimodal and has a failure rate that monotonically increases or decreases depending on the value of the parameter α. After reviewing some of the properties of this distribution, we investigated the question of parameter estimation. Expected frequencies were calculated for two data sets, one with an index of dispersion larger than one and the other with an index of dispersion smaller than one. In both cases the distribution provided a very satisfactory fit. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Communications in Statistics - Theory and Methods | en_US |
dc.source | Communications in Statistics - Theory and Methods[ISSN 0361-0926],v. 45, p. 2311-2322 | en_US |
dc.subject | 53 Ciencias económicas | en_US |
dc.subject.other | Failure rate | en_US |
dc.subject.other | Fitting | en_US |
dc.subject.other | Index of dispersion | en_US |
dc.subject.other | Poisson distribution | en_US |
dc.title | A discrete distribution including the Poisson | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.1080/03610926.2013.879896 | |
dc.identifier.scopus | 84962743394 | |
dc.identifier.isi | 000373504000009 | |
dc.contributor.authorscopusid | 15050089900 | |
dc.contributor.authorscopusid | 6701455820 | |
dc.description.lastpage | 2322 | - |
dc.identifier.issue | 8 | - |
dc.description.firstpage | 2311 | - |
dc.relation.volume | 45 | - |
dc.investigacion | Ciencias Sociales y Jurídicas | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 3977316 | |
dc.contributor.daisngid | 311897 | |
dc.contributor.wosstandard | WOS:Deniz, EG | |
dc.contributor.wosstandard | WOS:Sarabia, JM | |
dc.date.coverdate | Abril 2016 | |
dc.identifier.ulpgc | Sí | es |
dc.description.sjr | 0,49 | |
dc.description.jcr | 0,311 | |
dc.description.sjrq | Q4 | |
dc.description.jcrq | Q4 | |
dc.description.scie | SCIE | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR TIDES- Técnicas estadísticas bayesianas y de decisión en la economía y empresa | - |
crisitem.author.dept | IU de Turismo y Desarrollo Económico Sostenible | - |
crisitem.author.dept | Departamento de Métodos Cuantitativos en Economía y Gestión | - |
crisitem.author.orcid | 0000-0002-5072-7908 | - |
crisitem.author.parentorg | IU de Turismo y Desarrollo Económico Sostenible | - |
crisitem.author.fullName | Gómez Déniz, Emilio | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
2
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
2
checked on Mar 30, 2025
Page view(s)
67
checked on Dec 14, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.